| Model Number |
ENF-VQ |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, the videoscope was insufficiently reprocessed.Cleaning was done by immersing the item in a disinfectant in a cylindrical container made by daiichi medical and rinsing it with running water; this is not an automatic process.There were no reports of patient harm.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the investigation results, it is presumed that no foreign matter adhered to the bent part and the insertion part snake tube, and that the bent part and the insertion part snake tube melted and solidified due to the chemical attack, leading to this event.Olympus will continue to monitor field performance for this device.